Existence of positive solutions of nonlinear fractional differential equations. (English) Zbl 1027.34003

The authors consider fractional differential equations based on fractional differential operators of Riemann-Liouville type. The equations considered contain a linear multiterm fractional differential operator. The authors give sufficient conditions for the equation to have positive solutions in four theorems (relating to slightly different conditions in each case). In the last part of the paper, they consider also the question of whether the equations have a unique positive solution.


34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
26A33 Fractional derivatives and integrals
34K12 Growth, boundedness, comparison of solutions to functional-differential equations
Full Text: DOI


[1] Zhang, S., The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 252, 804-812 (2000) · Zbl 0972.34004
[2] Naito, M.; Yano, K., Positive solutions of higher order ordinary differential equations with general nonlinearities, J. Math. Anal. Appl., 250, 27-48 (2000) · Zbl 0967.34004
[3] Wang, J., On positive solutions of singular nonlinear two-point boundary value problems, J. Differential Equations, 107, 163-174 (1994) · Zbl 0792.34023
[4] Choi, Y. S.; Kim, E. H., On the existence of positive solutions of quasilinear elliptic boundary value problems, J. Differential Equations, 155, 423-442 (1999) · Zbl 0946.35033
[5] Joshi, M. C.; Bose, R. K., Some Topics in Nonlinear Functional Analysis (1985), Wiley Eastern: Wiley Eastern New Delhi · Zbl 0596.47038
[6] Samko, S.; Kilbas, A.; Marichev, O., Fractional Integrals and Derivatives (1993), Gordon and Breach: Gordon and Breach Yverdon · Zbl 0818.26003
[7] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press London · Zbl 0918.34010
[8] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), Wiley-Interscience: Wiley-Interscience New York · Zbl 0789.26002
[9] Aliprantis, C. D.; Burkinshaw, O., Principles of Real Analysis (1990), Academic Press: Academic Press New York · Zbl 0436.46009
[10] Goldberg, R. R., Methods of Real Analysis (1970), Oxford and IBH Publishing Company: Oxford and IBH Publishing Company New Delhi · Zbl 0191.40904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.